# SDR WTAA980020

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - DOOR WARNING INDICATION ILLUMINATED ON TAKEOFF.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE INSPECTED DOOR AND MICROSWITCHES.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
